RUS  ENG
Full version
JOURNALS // Differentsial'nye Uravneniya // Archive

Differ. Uravn., 2000 Volume 36, Number 7, Pages 874–883 (Mi de10168)

This article is cited in 2 papers

Partial Differential Equations

The limit subdomain decomposition of some spectral problems in strengthened Sobolev spaces

E. G. D'yakonov

Lomonosov Moscow State University

UDC: 517.954

Received: 25.02.1999


 English version:
Differential Equations, 2000, 36:7, 971–981

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025